# SDR P2EA98297

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Canning
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - AFT CARGO DOOR DENTED AND OL CANNED, DEFECT SIZE WIDTH 2.125 INCH DEPTH .060.  REPLACED AFT CARGO DOOR OUTER SKIN BETWEEN BS 839 AND BS 887 PER SRM 51-10-1 PAGE 5 AND 51-20-2.  (M)
